Alert archive / Minnesota / Tornado Warnings in 2010

Tornado Warning 24, NWS Grand Forks, ND

June 17, 20106 counties in Minnesota

NWS Grand Forks, ND issued this tornado warning at Jun 17, 2010, 4:21 PM CDT for 6 counties in Minnesota. It was in force for 54 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2010, 4:21 PM CDT (21:21 UTC)
Expired
Jun 17, 2010, 5:15 PM CDT
In force
54 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon

Counties Becker County, MN, Clearwater County, MN, Hubbard County, MN, Mahnomen County, MN, Otter Tail County, MN, Wadena County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 161 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 4:32 PM CDTTORNADO 19 S Zerkel, MNTORNADO TRACKED NORTH NORTHEASTWARD FOR ROUGHLY A MILE ACROSS PORTIONS OF LONG LOST LAKE TO ABOUT 8S OF ZERKEL BY 434 PM CDT. NUMEROUS LARGE TREE LIMBS WERE KNOCKED DOWN AND LARGE TREES WERE SNAPPED. MAXIMUM WIDTH ESTIMATED TO 40 YARDS AND PEAK WINDS TO 90 MPH
Jun 17, 4:41 PM CDTTORNADO1 Sw Lower Rice Lake, MNTORNADO TRACKED NEARLY DUE NORTH FOR ABOUT 3 MILES TO 2NNW OF THE RICE LAKE COMMUNITY BY 446 PM CDT. THE TORNADO KNOCKED DOWN NUMEROUS LARGE TREE LIMBS AND UPROOTED OR SNAPPED OFF SEVERAL TREES. SOME SHINGLES... GUTTERS AND TRIM PIECES WERE TORN OFF OF A HOUSE
Jun 17, 5:17 PM CDTTORNADO 18 Wsw Lake George, MNTORNADO TRACKED NORTHEAST FOR ROUGHLY 6 MILES TO AROUND 4WNW OF LAKE GEORGE BY 526 PM CDT. THE TORNADO KNOCKED DOWN NUMEROUS LARGE TREE LIMBS AND SNAPPED OR UPROOTED SEEVRAL LARGE TREES FROM THE SOUTHEAST EDGE OF ITASKA STATE PARK... ACROSS PORTIONS OF BEAUTY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 12:21 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 9.4 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2010-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2010-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
782 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

222 
WFUS53 KFGF 172121
TORFGF
MNC005-029-057-087-111-159-172215-
/O.NEW.KFGF.TO.W.0024.100617T2121Z-100617T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
421 PM CDT THU JUN 17 2010

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN BECKER COUNTY IN NORTHWEST MINNESOTA...
  SOUTHERN CLEARWATER COUNTY IN NORTHWEST MINNESOTA...
  HUBBARD COUNTY IN NORTH CENTRAL MINNESOTA...
  SOUTHEASTERN MAHNOMEN COUNTY IN NORTHWEST MINNESOTA...
  NORTH CENTRAL OTTER TAIL COUNTY IN WEST CENTRAL MINNESOTA...
  NORTHWESTERN WADENA COUNTY IN CENTRAL MINNESOTA...

* UNTIL 515 PM CDT

* AT 420 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE STORM WAS
  LOCATED 3 MILES SOUTHWEST OF MIDWAY...OR 25 MILES EAST OF DETROIT
  LAKES...MOVING TO THE NORTH AT 45 MPH.

* THE TORNADIC STORM WILL BE NEAR...
  TOAD LAKE...SNELLMAN AND HUBBARD AROUND 430 PM CDT.
  OSAGE AND BADOURA AROUND 435 PM CDT.
  PARK RAPIDS...PONSFORD AND CHAMBERLAIN AROUND 440 PM CDT.
  NEVIS AND DORSET AROUND 445 PM CDT.

THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE TORNADIC STORM
INCLUDE HEIGHT OF LAND LAKE...TWO INLETS...TULABY LAKE...LONG LOST
LAKE...NAYTAHWAUSH AND ZERKEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.

&&

LAT...LON 4741 9561 4740 9468 4683 9469 4659 9580
TIME...MOT...LOC 2121Z 190DEG 38KT 4676 9531

$$
BH/DK
1 follow-up statement
880 
WWUS53 KFGF 172145
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
445 PM CDT THU JUN 17 2010

MNC005-029-057-087-111-159-172215-
/O.CON.KFGF.TO.W.0024.000000T0000Z-100617T2215Z/
HUBBARD MN-MAHNOMEN MN-WADENA MN-CLEARWATER MN-BECKER MN-
OTTER TAIL MN-
445 PM CDT THU JUN 17 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN WADENA COUNTY
IN CENTRAL MINNESOTA...AND HUBBARD COUNTY IN NORTH CENTRAL
MINNESOTA...AND EASTERN BECKER...SOUTHERN CLEARWATER AND SOUTHEASTERN
MAHNOMEN COUNTIES IN NORTHWEST MINNESOTA...AND NORTH CENTRAL OTTER
TAIL COUNTY IN WEST CENTRAL MINNESOTA UNTIL 515 PM CDT...

AT 443 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 5 MILES SOUTH OF
TWO INLETS...OR 30 MILES NORTHEAST OF DETROIT LAKES...MOVING TO THE
NORTH AT 45 MPH.

THE TORNADIC STORM WILL BE NEAR...
  TWO INLETS...MANY POINT LAKE AND AKELEY AROUND 450 PM CDT.
  TULABY LAKE...EMMAVILLE AND BAD MEDICINE LAKE AROUND 455 PM CDT.
  LONG LOST LAKE AROUND 500 PM CDT.
  LAKE GEORGE AND BENEDICT AROUND 505 PM CDT.

THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE TORNADIC STORM
INCLUDE ZERKEL...ROY LAKE...MAHKONCE...LAPORTE...LAKE ITASCA AND
KABEKONA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.

&&

LAT...LON 4663 9566 4741 9561 4740 9468 4683 9469
TIME...MOT...LOC 2145Z 190DEG 38KT 4701 9524

$$

VOELKER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this tornado warning went out at Jun 17, 2:06 PM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, Jun 17, 2:06 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
206 PM CDT THU JUN 17 2010

.DISCUSSION...ABBREVIATED DISCUSSION DUE TO ONGOING/POTENTIAL SEVERE
WEATHER EVENT. WARM FRONTAL BOUNDARY/PREFRONTAL TROUGH FROM
WESTERN ND SURFACE LOW AND SEVERAL OTHER BOUNDARIES WILL BE THE
FOCUS FOR CONTINUED SEVERE WEATHER THREAT INTO THIS EVENING.
AIRMASS BECOMING INCREASINGLY UNSTABLE WITH SURFACE HEATING AND
MID 60 DEWPOINTS IN WARM SECTOR. DRIER AIR WILL SPREAD ACROSS THE
REGION LATER TONIGHT IN THE WAKE OF WARM FRONT LIFTING NORTH
AND EXITING PREFRONTAL TROUGH TO OUR EAST. THIS SHOULD ALLOW
MINIMUMS TO DROP INTO THE 50S.

SURFACE LOW PRESSURE WILL LIFT NORTH AND THEN EAST ACROSS SOUTHERN
CANADIAN PROVINCES ON FRIDAY. WIND WILL AGAIN BE MAIN ISSUE AND SOME
SORT OF HEADLINE WILL LIKELY BE NECESSARY. WILL ALSO SEE SOME
WRAP AROUND SHRA AS LOW SHIFTS EAST. WILL SPREAD POPS A LITTLE
FARTHER SOUTH BASED ON LAYER RH TRENDS. FAVORED COLD ADVECTION AND
CLOUD COVER POTENTIAL WILL MAKE FOR COOLER TEMPERATURES ALL BUT
FAR SOUTH.

WITH SLOWER TRACK OF SURFACE LOW WILL LINGER POPS ACROSS THE
NORTHERN FA THROUGH THE NIGHT.

CONFIDENCE LOW BUT WILL MAINTAIN LOW POPS INTO THE WEEKEND IN
ZONAL MID LEVEL FLOW AND PASSAGE OF WEAK WAVES.

LONG RANGE...MONDAY THROUGH WEDNESDAY. MAIN ISSUE THROUGH PERIOD
WILL BE TIMING OF NORTHERN STREAM WAVE. MODELS ALL SHOWING TIMING
ISSUES WITH WAVE SO HAVE MAINTAINED EXTENDED LOW POP PERIOD.
BASED ON THERMAL PROFILES TEMPERATURES WILL RANGE AT OR ABOVE
AVERAGE.

&&
.AVIATION...PRIMARILY LOOKING AT VFR CIGS WITH PATCHY MVFR
CIGS/VSBY IN STRONGER STORMS PRETTY MUCH ANYWHERE ACROSS THE AREA
AS SEVERAL BOUNDARIES PUSH THROUGH.

&&

.HYDROLOGY...SPOTTY FLASH FLOODING THIS MORNING MAY LEAD TO SOME
LOCALIZED RIVER RISES. WILL BE MONITORING FOR ADDITIONAL FLOOD
THREAT WITH ANY NEW CONVECTIVE DEVELOPMENT.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...TORNADO WATCH IN EFFECT UNTIL 9PM CDT.
MN...TORNADO WATCH IN EFFECT UNTIL 9PM CDT.

&&

VOELKER
Hazardous weather outlook, Jun 17, 6:53 AM CDT, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
653 AM CDT THU JUN 17 2010

MNZ001>005-007-008-013>015-022-023-027>031-040-NDZ006>008-014>016-
024-026>030-038-039-049-052>054-181200-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL-
PENNINGTON-RED LAKE-EAST POLK-MAHNOMEN-SOUTH CLEARWATER-
WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL-EAST OTTER TAIL-
GRANT-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-
EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-
SARGENT-RICHLAND-WESTERN WALSH COUNTY-
653 AM CDT THU JUN 17 2010

...SEVERE THUNDERSTORMS ARE EXPECTED TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

A MODERATE RISK OF SEVERE THUNDERSTORMS IS EXPECTED TODAY RIGHT OF
A LINE FROM NEAR HAVANA NORTH DAKOTA TO VALLEY CITY TO NEAR RED
LAKE FALLS MINNESOTA TO LAPORT MINNESOTA. SURROUNDING THE MODERATE
RISK...A SLIGHT RISK OF SEVERE THUNDERSTORMS ARE EXPECTED ACROSS
THE REST OF NORTHEAST NORTH DAKOTA AND NORTHWEST AND WEST CENTRAL
MINNESOTA.

EXPECT LARGE HAIL...DAMAGING WINDS AND TORNADOES. WHILE SEVERE
WEATHER MAY OCCUR ANYTIME TODAY AND THIS EVENING...THE BEST CHANCE
FOR SEVERE WEATHER WILL OCCUR BETWEEN 2 PM CDT AND 10 PM CDT.
ALSO LOCALLY HEAVY RAIN CAN A BE EXPECTED.

ALSO STRONG SOUTH WINDS ARE EXPECTED TODAY. A HIGH WIND WATCH IS
IN EFFECT FROM 1 PM THURSDAY UNTIL 1 AM FRIDAY. SOUTH WINDS OF 25
TO 35 MPH IS FORECAST WITH GUSTS TO 45 TO 50 MPH POSSIBLE. SOUTH
WINDS WILL SHIFT TO THE SOUTHWEST AFTER A COLD FRONT WILL MOVE
THROUGH THE AREA. THE STRONG WINDS WILL LIKELY CREATE WAVES FROM
2 TO 6 FEET ON ON DEVILS LAKE AND STUMP LAKE THURSDAY AND THURSDAY
NIGHT. FOR ROADS NEAR THE LAKE...EXPECT WATER AND DEBRIS TO WASH
ONTO ROADWAYS.

AN UPPER LEVEL LOW PRESSURE SYSTEM OVER WYOMING WILL MOVE INTO
SOUTHERN MANITOBA BY FRIDAY MORNING. THE LOW PRESSURE SYSTEM WILL
INTENSIFY AND MOIST UNSTABLE AIR WILL MOVE INTO THE NORTHERN
PLAINS AND DESTABILIZE THE ATMOSPHERE. A COLD FRONT OVER EASTERN
MONTANA WILL SWEEP ACROSS THE RED RIVER VALLEY THIS AFTERNOON AND
EVENING AND PRODUCE THE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WINDY CONDITIONS ARE EXPECTED FOR FRIDAY. SOUTHWEST WINDS OF 25 TO
35 MPH WITH GUSTS TO 45 TO 50 MPH WILL BE POSSIBLE FOR FRIDAY.
WINDS SHOULD BE STRONGEST FROM 8 AM CDT TO 9 PM CDT. WIND
ADVISORIES MAY BE NEEDED FRIDAY. THE STRONG WINDS WILL LIKELY CREATE
WAVES FROM 2 TO 6 FEET ON ON DEVILS LAKE AND STUMP LAKE THURSDAY
AND THURSDAY NIGHT. FOR ROADS NEAR THE LAKE...EXPECT WATER AND
DEBRIS TO WASH ONTO ROADWAYS.

STRONG LOW PRESSURE OVER SOUTHERN MANITOBA WILL PRODUCE THE GUSTY
WINDS FOR FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

MNZ006-009-016-017-024-032-181200-
LAKE OF THE WOODS-NORTH BELTRAMI-NORTH CLEARWATER-SOUTH BELTRAMI-
HUBBARD-WADENA-
653 AM CDT THU JUN 17 2010

...SEVERE THUNDERSTORMS ARE EXPECTED TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

A MODERATE RISK OF SEVERE THUNDERSTORMS IS EXPECTED TODAY RIGHT OF
A LINE FROM NEAR HAVANA NORTH DAKOTA TO VALLEY CITY TO NEAR RED
LAKE FALLS MINNESOTA TO LAPORT MINNESOTA. SURROUNDING THE MODERATE
RISK...A SLIGHT RISK OF SEVERE THUNDERSTORMS ARE EXPECTED ACROSS
THE REST OF NORTHEAST NORTH DAKOTA AND NORTHWEST AND WEST CENTRAL
MINNESOTA.

EXPECT LARGE HAIL...DAMAGING WINDS AND TORNADOES. WHILE SEVERE
WEATHER MAY OCCUR ANYTIME TODAY AND THIS EVENING...THE BEST CHANCE
FOR SEVERE WEATHER WILL OCCUR BETWEEN 2 PM CDT AND 10 PM CDT. ALSO
LOCALLY HEAVY RAIN CAN A BE EXPECTED.

AN UPPER LEVEL LOW PRESSURE SYSTEM OVER WYOMING WILL MOVE INTO
SOUTHERN MANITOBA BY FRIDAY MORNING. THE LOW PRESSURE SYSTEM WILL
INTENSIFY AND MOIST UNSTABLE AIR WILL MOVE INTO THE NORTHERN
PLAINS AND DESTABILIZE THE ATMOSPHERE. A COLD FRONT OVER EASTERN
MONTANA WILL SWEEP ACROSS THE RED RIVER VALLEY THIS AFTERNOON AND
EVENING AND PRODUCE THE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

HOPPES

In the hours before

Local storm report, Jun 17, 3:45 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
345 PM CDT THU JUN 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     TORNADO          8 NNE FINLEY            47.62N 97.77W
06/17/2010                   STEELE             ND   NWS EMPLOYEE

            RELAYED BY OFF DUTY DODGE CITY NWS METEORLOGIST CHASING
            STORM.

&&

BBRAMER
Local storm report, Jun 17, 3:54 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
354 PM CDT THU JUN 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     TORNADO          5 NE MAYVILLE           47.55N 97.25W
06/17/2010                   TRAILL             ND   TRAINED SPOTTER

&&

BBRAMER
Local storm report, Jun 17, 4:09 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
409 PM CDT THU JUN 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TORNADO          HOLMES                  47.72N 97.30W
06/17/2010                   GRAND FORKS        ND   FIRE DEPT/RESCUE

            MULTIPLE VORTEX TORNADO

&&

BBRAMER
Local storm report, Jun 17, 4:11 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
411 PM CDT THU JUN 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     FUNNEL CLOUD     DAZEY                   47.19N 98.20W
06/17/2010                   BARNES             ND   TRAINED SPOTTER

&&

BBRAMER
Local storm report, Jun 17, 4:14 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
414 PM CDT THU JUN 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TORNADO          6 W REYNOLDS            47.67N 97.24W
06/17/2010                   TRAILL             ND   TRAINED SPOTTER

            TORNADO WAS MOVING NORTH.

&&

BBRAMER
Local storm report, Jun 17, 4:21 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
421 PM CDT THU JUN 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     TORNADO          2 S DEER CREEK          46.36N 95.32W
06/17/2010                   OTTER TAIL         MN   TRAINED SPOTTER

            WEDGE TORNADO

&&

BBRAMER

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:53 AM CDTSevere Thunderstorm WarningFGFClay, Norman67 min
Jun 17, 9:35 AM CDTFlash Flood WarningFGFClay12 hr
Jun 17, 9:57 AM CDTFlash Flood WarningFGFNorman12 hr
Jun 17, 11:56 AM CDTSevere Thunderstorm WarningFGFBecker, Beltrami, Clearwater, Hubbard, Mahnomen, Polk64 min
Jun 17, 1:19 PM CDTSevere Thunderstorm WarningFGFBeltrami, Hubbard56 min
Jun 17, 3:07 PM CDTTornado WarningFGFOtter Tail, Wadena53 min
Jun 17, 3:27 PM CDTTornado WarningFGFBecker, Clay, Clearwater, Mahnomen, Norman, Polk63 min
Jun 17, 3:38 PM CDTTornado WarningFGFBecker, Otter Tail67 min
Jun 17, 3:55 PM CDTTornado WarningFGFOtter Tail, Wadena65 min
Jun 17, 4:04 PM CDTTornado WarningFGFBeltrami, Clearwater, Pennington, Polk, Red Lake56 min
Jun 17, 4:29 PM CDTTornado WarningFGFMarshall, Polk46 min
Jun 17, 4:56 PM CDTTornado Warning EmergencyFGFBecker, Clearwater, Hubbard, Otter Tail, Wadena64 min
Jun 17, 5:01 PM CDTTornado WarningFGFMarshall, Polk44 min
Jun 17, 5:09 PM CDTTornado WarningFGFBeltrami, Clearwater, Marshall, Pennington, Polk, Red Lake51 min
Jun 17, 5:15 PM CDTTornado WarningFGFPolk30 min
Jun 17, 5:24 PM CDTTornado WarningFGFMarshall51 min
Jun 17, 5:28 PM CDTTornado WarningFGFPolk46 min
Jun 17, 5:35 PM CDTTornado WarningFGFNorman, Polk55 min
Jun 17, 5:54 PM CDTTornado WarningFGFLake of the Woods, Roseau51 min
Jun 17, 5:59 PM CDTTornado Warning EmergencyFGFClearwater, Mahnomen, Marshall, Norman, Pennington, Polk and 1 more61 min
Jun 17, 6:38 PM CDTTornado WarningFGFKittson, Roseau67 min
Jun 17, 6:51 PM CDTTornado WarningFGFBecker, Beltrami, Clearwater, Hubbard54 min
Jun 17, 6:58 PM CDTTornado WarningFGFBeltrami, Clearwater, Marshall, Pennington, Polk, Red Lake47 min

Nearby

Tornado Warnings in Minnesota, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.